# SDR ABXA010004

- Difficulty date: January 9, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 69,636 hours, 24,401 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59124262
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS CLEARVIEW WINDOW DID NOT OPEN ALL THE WAY.  MAINTENANCE INSPECTED AND REPLACED LOWER AFT HOOK SPRING AND ADJUSTED IAW DC-8 MM 56-10-03.  PRESSURIZATION AND WINDOW OPERATION CHECKED GOOD.
